MathSciNet Relay Station
MathSciNet bibliographic data
MR1072339 47A12 (47A10)
Haagerup, Uffe; de la Harpe, Pierre The numerical radius of a nilpotent operator on a Hilbert space. Proc. Amer. Math. Soc. 115 (1992), no. 2, 371–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement